CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie
Severe drug-induced liver injury related to therapy with dimethyl fumarate
DOI 10.1055/s-0035-1568011
Bibliografische Angaben
Nachweis in CareLit
Autor:innenC Jüngst, RM Bohle, F Lammert
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe12/2015
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Dimethyl fumarate (DMF) has been used for the treatment of severe psoriasis for many years and only recently been licensed as first-line therapy for relapsing-remitting multiple sclerosis (MS). Safety assessments have shown only moderate elevations of liver enzymes during DMF treatment. Here we report the case of a 26-year-old female with MS presenting with initial elevation of aminotransferases two weeks after init…
Zitieren
Zitierempfehlung
C Jüngst, RM Bohle, F Lammert (2015) Severe drug-induced liver injury related to therapy with dimethyl fumarate. Zeitschrift für Gastroenterologie (12). https://doi.org/10.1055/s-0035-1568011
Mit CareLit weiterarbeiten